# SDR UIEA2015090700468

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 40,920 hours, 5,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR JUMP SEAT EMER LIGHT STRIP NEEDS TO BE GLUED DOWN, FWD BUTTON OTBD.  SECURED LIGHT STRIP AT L4 JUMP SEAT IAW AMM 33-51-12.
